5 days after Juvederm, smile & my right top lip has filler above my actual lip line making it look unnatural & duck like.(photo)

5days after juverderm smile and my right top lip has filler above my actual lip line making it look unnatural and duck like. Will this decrease in time? My lips are still tender and sore

Doctor Answers 4

Juvederm

Thank you for your question in regards to Juvederm. Swelling and bruising are very common when injecting filler into the lips. This can last up to two weeks before you see a full correction. If you are still unhappy with your results, hyaluronidase can be injected to dissolve the unwanted filler. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.


Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Juvederm and Lips

I would prefer you wait two weeks to see the full effects of the fillers since there may still be swelling for up to two weeks.  If it still looks too large and unbalanced then please consult an expert for Vitrase to dissolve the product.  Best, Dr. Green

Still early

Still early.   The swelling from injection may be causing this.  IF it persists it may be Juvederm that may need to be edged out with hyaluronidase.   Should be easy either way for a perfect result.     My Best,   Dr Commons

Duck-like lips 5 days after injection of Juvederm into lips

Thank you for sharing your question and posting your photo. Your lips are still swollen and will improve over the following week. At that time, if you are unhappy with the results, see your doctor. 
Good luck,

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.